# SDR PIDA20050066

- Difficulty date: August 22, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 49,585 hours, 23,094 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AUTO PILOT PITCHES NOSE DOWN WHEN ENGAGED.  PLACED ON MEL 22-10-1.
